Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox sexual side-effects francesco

Posted by Waterlily on May 21, 2004, at 20:21:45

In reply to Luvox sexual side-effects Waterlily, posted by francesco on May 19, 2004, at 16:31:50

> Sorry to jump in this conversation but I'm going to start Luvox tomorrow and I'm a bit concerned about sexual side-effects becuase my libido is already compromised by prostatitis problems.
>
> Is it really that bad ? How do you compare it with other SSRIs under this respect(if you have tried some of the other) ? Which areas of sexual fuctioning affects for you ? (just libido or delayed ejacution, erection problems or what else ?)
>
> Anyway, glad to see it's working for you, hope it will work for me too. By the way, which dosage are you on ? Other side-effects ? Oh, my god, sorry for all these questions, but I'm a bit anxious about it : )
>
> Thanks !!!

Sorry I didn't see this post until today. How's the Luvox working for you? I imagine you're not experiencing anything positive yet, but hopefully you're not having too many side effects.

I have terrible problems with erections and ejaculation....wait a minute...I don't have the right anatomy for that. *sigh* Guys have all the fun. Sorry, Just couldn't help myself ;0)

Seriously, I've been on Wellbutrin for 9+ years almost continuously. I've tried Zoloft, Paxil, Prozac, imipramine, Effexor, Serzone, and now Luvox, all in combination with Wellbutrin. There's probably a few others that I forgot. Doc doesn't think it's wise to do away with the Wellbutrin. I have problems with climax and desire with the Luvox. If I was guy I'd be impotent. It's not as bad as Paxil, but not as good as Serzone or a few of the others. However, after having tried almost everything out there and after being exhausted from depression and anxiety, I am grateful for any length of time being mentally healthy. I started it in November and was desparate to get better before our Caribbean cruise in December. Thankfully, it worked. I did need ativan to offset the initial increased anxiety, but it really wasn't too bad and that went away within a few weeks anyway. I was even able to finish up with psychotherapy last month after 3 years. As long as Luvox works, I'll keep taking it unless something better comes along.

I have sleep problems, not sure if they're directly related to Luvox. Ativan or 1/2 an Ambien works nicely to get me to sleep.

I take 150 mg of Luvox daily, split into 100 mg in the morning and 50 in the evening. I also take 150 mg of generic Wellbutrin SR twice a day.

>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[349388]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Waterlily thread:347664
URL: http://www.dr-bob.org/babble/20040521/msgs/349388.html